# SDR AALA2020071079005

- Difficulty date: July 6, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 20,418 hours, 8,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: A5227022520000
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L2 DOOR STOPS (14 EA) WORN ON THE FORWARD AND AFT SIDES OF THE DOOR.  REPLACED 14 DOOR STOPS PER AMM TASK 52-13-31-400-002-A.
